Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 13527, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/13527

Classifying two-dimensional hyporeductive triple algebra

Département de Mathématiques, Université d'Abomey-Calavi, Cotonou 01 BP 4521, Benin

Received 16 March 2005; Revised 24 January 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Issa, “On the theory of hyporeductive algebras,” in Algebraic Methods in Geometry, V. V. Ryzhkov et al., Ed., Collect. Sci. Works, pp. 20–25, Izd. Ross. Univ. Druzhby Narodov, Moskva, 1992. View at Google Scholar
  2. A. N. Issa, “Notes on the geometry of smooth hyporeductive loops,” Algebras, Groups and Geometries, vol. 12, no. 3, pp. 223–246, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. N. Issa, “A note on the Akivis algebra of a smooth hyporeductive loop,” Quasigroups and Related Systems, vol. 9, pp. 55–64, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Jacobson, Structure and Representations of Jordan Algebras, vol. 39 of American Mathematical Society Colloquium Publications, American Mathematical Society, Rhode Island, 1968. View at Zentralblatt MATH · View at MathSciNet
  5. E. N. Kuz'min, “On the relation between Mal'tsev algebras and analytic Moufang loops,” Algebra and Logic, vol. 10, no. 1, pp. 1–14, 1971. View at Publisher · View at Google Scholar
  6. P. O. Miheev and L. V. Sabinin, “Quasigroups and differential geometry,” in Quasigroups and Loops: Theory and Applications, O. Chein, H. O. Pflugfelder, and J. D. H. Smith, Eds., vol. 8 of Sigma Ser. Pure Math., pp. 357–430, Heldermann, Berlin, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. P. Petersson, “The classification of two-dimensional nonassociative algebras,” Results in Mathematics, vol. 37, no. 1-2, pp. 120–154, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. V. Sabinin, “On smooth hyporeductive loops,” Soviet Mathematics. Doklady, vol. 42, no. 2, pp. 524–526, 1991. View at Google Scholar · View at Zentralblatt MATH
  9. L. V. Sabinin, “Smooth hyporeductive loops,” in Webs and Quasigroups (Moscow, 1989), pp. 129–137, Tver. Gos. Univ., Tver, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. V. Sabinin, “The theory of smooth hyporeductive and pseudoreductive loops,” Algebras, Groups and Geometries, vol. 13, no. 1, pp. 1–24, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Yamaguti, “On algebras of totally geodesic spaces (Lie triple systems),” Journal of Science of the Hiroshima University, Series A, vol. 21, no. 2, pp. 107–113, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Yamaguti, “On the Lie triple system and its generalization,” Journal of Science of the Hiroshima University, Series A, vol. 21, no. 3, pp. 155–160, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet